Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A chainable continuum not homeomorphic to an inverse limit on $ [0,\,1]$ with only one bonding map


Author: William S. Mahavier
Journal: Proc. Amer. Math. Soc. 18 (1967), 284-286
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1967-0208580-7
MathSciNet review: 0208580
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0208580-7
Article copyright: © Copyright 1967 American Mathematical Society